# SDR ASAA2016050716645

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 38,908 hours, 12,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED. RE-LAMPED LT AFT EXERIOR EMERGENCY EXIT LAMP IAW AMM 33-51-04. OPS CHECK GOOD.
